Risperdal Withdrawl

Were you looking for information about Risperdal Withdrawal? Risperdal withdrawl is a common misspelling of Risperdal withdrawal.
 
People who are stopping Risperdal® (risperidone) may need to be weaned off the medication slowly to avoid withdrawal symptoms. Although Risperdal is not addicting, the brain may need some time to adjust to stopping the medication. A Risperdal withdrawal can lead to symptoms such as insomnia, hallucinations, and depression. These Risperdal withdrawal symptoms may not improve with time, since they can be symptoms of the underlying disorder (bipolar disorder or schizophrenia).
 
(Click Risperdal Withdrawal for the full eMedTV article on this topic. This article provides more detailed information on the steps your healthcare provider may take to help keep Risperdal withdrawal symptoms from occurring.)
Recognizing Symptoms of ADHD
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.